Unusual weight fluctuation under corticosteroid and psychotropic treatment
Article first published online: 29 SEP 2008
© 2008 The Author. Journal compilation © 2008 Japanese Society of Psychiatry and Neurology
Psychiatry and Clinical Neurosciences
Volume 62, Issue 5, pages 617–619, October 2008
How to Cite
Terao, T. (2008), Unusual weight fluctuation under corticosteroid and psychotropic treatment. Psychiatry and Clinical Neurosciences, 62: 617–619. doi: 10.1111/j.1440-1819.2008.01837.x
- Issue published online: 29 SEP 2008
- Article first published online: 29 SEP 2008
- Received 10 March 2008; revised 11 June 2008; accepted 18 June 2008.
It is generally accepted that corticosteroid therapy may increase weight. Because corticosteroids may induce several psychiatric symptoms, psychotropic drugs are required to treat these symptoms in some cases. The present study describes a patient who had unusual weight fluctuation under corticosteroid and psychotropic treatment such as mianserin and aripiprazole.